# SDR DALA1312863750

- Difficulty date: May 11, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 39,672 hours, 14,954 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15202789
- Condition: Worn
- Location: Bs 521
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASS SEAT TRACK AT STA 521, RBL 24 HAS WEAR ON UPPER CROWN THAT EXCEEDS LIMITS. REPAIRED IAW SRM 53-00-52.
